# SDR VTZA97046

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Nut
- Part number: A103GS
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 6152 - BGM-IAD - DURING CLIMB-OUT, EXPERIENCED A SLIGHT VIBRATION.  AIRCRAFT RETURNED TO BGM WHERE MAINTENANCE INSPECTED THE NOSE GEAR DOORS AND FOUND THE ATTACHING HARDWARE FOR THE LEFT GEAR RETRACTION ARM LOOSE.  MAINTENANCE TIGHTENED THE ATTACHING HARDWARE AND PERFORMED THE REQUIRED MAINTENANCE CHECKS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
